Asasantin Nausea Side Effect Reports
The following Asasantin Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Disorientation, Headache, Hyperhidrosis, Irritability, Nausea, Restlessness, Vomiting|
This Nausea side effect was reported by a health professional from . A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin Sr (dosage: NA), which was started on Aug 08, 2009. Concurrently used drugs:
|Abdominal Pain Lower, Arthralgia, Nausea, Renal Failure|
This Nausea Asasantin Retard (00015/0224) side effect was reported by a physician from on Nov 17, 2005. A male , 42 years of age, weighting 146.6 lb, was diagnosed with
|Abdominal Pain Lower, Arthralgia, Calculus Bladder, Nausea, Renal Failure|
This is a Asasantin Retard (00015/0224) side effect report of a 42-year-old patient (weight:NA) from , suffering from the following symptoms/conditions: prophylaxis,blood pressure,hypertension, who was treated with Asasantin Retard (00015/0224) (dosage:1 Dosage Form / Day, start time: Nov 10, 1999), combined with:
Asasantin Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Asasantin Nausea Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|